MAUDE Adverse Event Report: PERFUSION SYSTEMS AUTOLOG IQ; APPARATUS, AUTOTRANSFUSION

PERFUSION SYSTEMS AUTOLOG IQ; APPARATUS, AUTOTRANSFUSION
Model Number ATLGIQ
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use of the autolog iq instrument, blood went into the waste bag and did not go into the wash portion.The instrument was replaced.There were no complications as a result of the event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Device evaluation summary: the reported issue that the blood went into the waste bag and did not go into the wash portion was verified during service.The service technician stated that the customer reported an issue with the optics sensors.The service technician inspected and reseated the optics cables.The service technician also cleaned the optics and calibrated.The service technician then verified the optics were working properly and were in proper calibration.Post repair testing was performed per specifications.The device was analyzed/serviced in the facility by a medtronic field service technician.The instrument did not return to a medtronic facility for analysis/service.Additional information b5: medtronic received additional information that no damage was noted to the instrument or disposable.No visual, audible, or performance abnormalities were observed, and no error messages were displayed.The amount of blood loss and information on whether a transfusion was required could not be provided.Correction d4.5 (unique identifier (udi) #), h5 (label for single use), h6 (patient codes (ime/annex e) h8 (usage of device): these fields have been updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
AUTOLOG IQ
Common Device Name
APPARATUS, AUTOTRANSFUSION
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22201264
Report Number2184009-2025-00753
Device Sequence Number6755271
Product Code CAC
UDI-Device Identifier00643169982864
UDI-Public(01)00643169982864(11)231024(21)11501
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K181954
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATLGIQ
Device Catalogue NumberATLGIQ
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2025
Supplement Date Received by Manufacturer06/16/2025
Initial Report FDA Received Date06/13/2025
Supplement Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown